Communications in Mathematical Physics

A new discrete Edwards model and a new polymer measure in two dimensions

Sergio Albeverio and Xian Yin Zhou

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 177, Number 2 (1996), 469-506.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104286338

Mathematical Reviews number (MathSciNet)
MR1384145

Zentralblatt MATH identifier
0851.60075

Subjects
Primary: 82B41: Random walks, random surfaces, lattice animals, etc. [See also 60G50, 82C41]
Secondary: 60J15 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 81T08: Constructive quantum field theory 82D60: Polymers

Citation

Albeverio, Sergio; Zhou, Xian Yin. A new discrete Edwards model and a new polymer measure in two dimensions. Comm. Math. Phys. 177 (1996), no. 2, 469--506. https://projecteuclid.org/euclid.cmp/1104286338


Export citation